# SDR DXTA2025050503323

- Difficulty date: May 2, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- Aircraft time: 2,173 hours, 1,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR: AS DISCUSSED WITH MCC. DOOR WILL LIFT BUT CANNOT LATCH. TRIED FROM BOTH INSIDE AND OUTSIDE OF AIRCRAFT. CORRECTIVE ACTION: NOTED THAT DOOR HANDLE WOULD NOT BUDGE USING INNER OR OUTER HANDLE. ONCE AIRPLANE WAS MOVED INSIDE, REMOVED STEP, INNER DOOR SKIN AS REQUIRED. HANDLE WOULD STILL NOT BUDGE. NO VISUAL DEFECTS ON RODS OR PINS. NOTED FORWARD LOWEST PIN (LOWEST WHEN CLOSED) WAS JAMMED INTO FRAME. NUDGED PIN AND DOOR HANDLE MOVED FREELY. NO DAMAGES NOTED. ADVISED MCC OF FINDINGS,THEY WERE GOOD WITH SIGNOFF. REINSTALLED ALL DOOR PANELS AND STEPS. DOOR CLOSES WITH MINIMAL EFFORT AS REQUIRED. ALL WORK IN REF TO CE700 AMM 52-10-43
